# SDR DALA2019031401750

- Difficulty date: March 14, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232LR
- Aircraft serial: 30440
- Aircraft time: 48,295 hours, 4,374 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EPAS GREEN LIGHT INOPERATIVE. REPLACED EPAS 9 VOLT BACK UP BATTERY. LP 4982731
